MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is during (b)(6) 019- (b)(6) 2020.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from patient's left eye due to iol rotated as well as the power was off, and specific visual issues.The lens was replaced with a model zcu 19.5 diopter lens.No problems with patient post-op.No further information provided.
 
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation: yes, returned to manufacturer on 4/8/2020.Section h3: device returned to manufacturer: yes.Device evaluation: the lens was received in a specimen cup.Additionally, documentation was received with scanned images of the original patient stickers.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, a detached haptic, and a cut through the lens (lens not separated), which is consistent with a lens that was handled during explant.Based on the return condition of the lens no further product evaluation could be performed.The reported complaint issue could not be confirmed, and no product deficiency was identified.The reported complaint issue could not be confirmed and no product deficiency was identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that one complaint for this order number have been received and is not related to the complaint issue reported for this investigation.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9851738
Report Number9614546-2020-00132
Device Sequence Number2921580
Product Code HQL
UDI-Device Identifier05050474552128
UDI-Public(01)05050474552128(17)220610
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2022
Device Model NumberZCT150
Device Catalogue NumberZCT150U190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer04/21/2020
10/25/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date04/22/2020
11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005